10% OFF

BRUSTAN 10s TABLET

10s

ZMK 19.00

MRP 21.00

Includes all taxes

Item requires a valid prescription

Manufactured By: SUN PHARMA

Composition: Paracetamol 375mg +Ibuprofen 200mg

pain relief

Quantity:

Tablet of 10s

Disclaimer

The order will be accepted for the products which is available in stock upon confirmation of the order.The prices displayed are indicative prices and it may vary upon confirmation of the order. Once the order is confirmed, price won’t change.The images of products are for having general idea of the product only and the real product may differ slightly from the displayed image.The contents of this website are for information purpose only and not intended to be a substitute for the professional medical advice, diagnosis and treatment.